# SDR SWAA2021010534243

- Difficulty date: December 3, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810129
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241EF HAS MULTIPLE AREAS OF DAMAGE, MARKED.  DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 241EF, FABRICATED NEW FLOOR PANEL FROM BMS 4-23 TY2 LOT NR 1443771-1, IAW SRM 53-00-50-2R-0 PARA 1 A & PARA 4 TABLE 204 AND DWG 144A5810-129.  57885C 12-07-2020 INSTALLED INSERTS WITH BMS 5-107 CLASS 1 LOT# AKDHP5746K.  CURED RESIN WITH HEAT LAMP; INSTALLED BMS 8-283 TO APPLICABLE AREAS, IAW SRM 53-00-50-2R-0 PARA 4 A (1) TABLE 201 AND BOEING DWG 144A5810 SHEET 129 56144U 12/07/2020.
